Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 27, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 29, 2015, 5:00 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2015, 5:00 PM EDT (21:00 UTC)
- Expired
- Jun 29, 2015, 5:27 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 35 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:01 PM EDT | TSTM WND DMG | 1 W Miami Shores, FL | 20 TO 30 FOOT PALM TREES WERE KNOCKED DOWN AND BLOCKING 2 RIGHT LANES OF THE SOUTHBOUND SIDE OF INTERSTATE 95 AT 95TH ST |
| Jun 29, 5:11 PM EDT | TSTM WND DMG | 1 W Miami Shores, FL | 20 TO 30 FOOT PALM TREES WERE KNOCKED DOWN AND BLOCKING 2 RIGHT LANES OF THE SOUTHBOUND SIDE OF INTERSTATE 95 AT 95TH ST |
| Jun 29, 5:11 PM EDT | TSTM WND DMG | 1 Wsw Miami Shores, FL | 20 TO 30 FOOT PALM TREES WERE KNOCKED DOWN AND BLOCKING 2 RIGHT LANES OF THE SOUTHBOUND SIDE OF INTERSTATE 95 AT 95TH ST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.0 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2049 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235
WUUS52 KMFL 292100
SVRMFL
FLC011-086-292200-
/O.NEW.KMFL.SV.W.0027.150629T2100Z-150629T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
500 PM EDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA...
NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 600 PM EDT
* AT 500 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER HIALEAH...AND MOVING EAST AT 15 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...PEMBROKE PINES...MIRAMAR AND MIAMI BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 2587 8012 2577 8013 2578 8013 2579 8015
2581 8014 2582 8018 2578 8018 2576 8014
2577 8019 2575 8020 2573 8031 2591 8040
2602 8030 2595 8014 2593 8013 2594 8012
2590 8013 2591 8014
TIME...MOT...LOC 2100Z 252DEG 12KT 2585 8027
$$
601 follow-up statement
804
WWUS52 KMFL 292127
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
527 PM EDT MON JUN 29 2015
FLC011-086-292136-
/O.CAN.KMFL.SV.W.0027.000000T0000Z-150629T2200Z/
BROWARD FL-MIAMI-DADE FL-
527 PM EDT MON JUN 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD AND
NORTHEASTERN MIAMI-DADE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2587 8012 2577 8013 2578 8013 2579 8015
2581 8014 2582 8018 2578 8018 2576 8014
2577 8019 2575 8020 2573 8031 2591 8040
2602 8030 2595 8014 2593 8013 2594 8012
2590 8013 2591 8014
TIME...MOT...LOC 2124Z 252DEG 12KT 2588 8018
$$
SIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:38 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 29, 3:38 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 338 PM EDT MON JUN 29 2015 .DISCUSSION... A BROAD TROUGH CONTINUES TO SIT OVER THE SOUTHEAST UNITED STATES. THIS IS HELPING TO KEEP SOME ADDITIONAL INSTABILITY OVER THE AREA. FOR THIS EVENING, A 500 MB SHORT WAVE IS MOVING ACROSS THE AREA. THIS HAS AIDED IN A LARGE AREA OF SHOWERS AND THUNDERSTORMS TO DEVELOP IN THE LAKE REGION. THE HRRR SHOWS THIS AREA FORMING INTO A LINE F THUNDERSTORMS OVER PALM BEACH COUNTY THIS EVENING, BEFORE EXITING OVER THE COASTAL WATERS TO THE EAST. FOR TONIGHT, MODELS ARE SHOWING MOST OF ANY CONVECTIVE ACTIVITY WILL BE OVER THE ATLANTIC COASTAL WATERS. THE SHORT WAVE WILL CONTINUE TO EXIT TO THE NORTHEAST THROUGH TOMORROW MORNING. FOR TOMORROW, A SURFACE HIGH TO THE WEST VERY SLOWLY BEGINS TO BUILD BACK IN OVER SOUTH FLORIDA. MODELS LAST WEEK WERE SHOWING THIS WAS SUPPOSED TO OCCUR BY TOMORROW, BUT NOW IT LOOKS AS THOUGH IT WILL SLOWLY BUILD, WHICH WILL TURN THE WIND TO THE SOUTHEAST BY WEDNESDAY AND EAST BY FRIDAY. BECAUSE OF THIS, SHOWERS AND THUNDERSTORMS WILL BE ABLE TO CONTINUE TO AFFECT MUCH OF THE INTERIOR AND LAKE REGION TOMORROW. BY WEDNESDAY, THE TURN TO THE SOUTHEAST WILL SHIFT THE FOCUS OF STORMS MORE TOWARDS THE WESTERN INTERIOR, ALTHOUGH THERE WILL CONTINUE TO BE A CHANCE FOR STORMS OVER THE EAST COAST OF SOUTH FLORIDA WEDNESDAY AFTERNOON, AND EVEN THURSDAY AFTERNOON, ALTHOUGH THE CHANCES DO SLIGHTLY DIMINISH ON THURSDAY FOR THE SOUTHEAST COAST. BY FRIDAY, THE HIGH WILL BE STRONG ENOUGH AND POSITIONED RIGHT FOR THE WIND TO TURN TO THE EAST. THIS WILL SHIFT THE MAIN FOCUS OF SHOWERS AND THUNDERSTORMS TO THE WESTERN INTERIOR AND GULF COAST THROUGH THE BEGINNING OF NEXT WEEK. && .AVIATION... LOCAL MODELS INCREASINGLY SUGGESTING THAT SCATTERED/NUMEROUS CONVECTION WILL SPREAD ESE TOWARD ATLANTIC TERMINALS LATE THIS AFTERNOON. BEST CHANCE WILL BE KPBI...BUT WILL LEAVE ALL EAST COAST SITES WITH VCTS 19-0Z. ALSO MONITORING FOR TSTMS TO DVLP ALONG SEA BREEZE...LOW CONFIDENCE IN THIS...BUT WITH BOUNDARY EXPECTED TO REMAIN FAIRLY CLOSE TO THE COAST...ANY INITIATION WOULD LIKE BE IN VICINITY OF TERMINALS. ACTIVITY WANES BY AT LEAST 2Z...THEN DRY FORECAST. EXPECT SW WINDS TO TURN SSE FOR EASTERN TERMINALS BY 20Z...THEN LIGHT/CALM WINDS OVERNIGHT. && .MARINE... HIGH PRESSURE TO THE WEST WILL KEEP THE WIND SOUTH THIS EVENING AND THEN SLOWLY BUILD OVER THE NEXT FEW DAYS. THIS WILL TURN THE WIND TO THE SOUTHEAST TOMORROW THROUGH THURSDAY. BY FRIDAY, THE WIND WILL TURN TO THE EAST THROUGH THE BEGINNING OF NEXT WEEK. THIS WILL ALLOW FOR A SLOWLY INCREASING THREAT OF RIP CURRENTS ALONG THE ATLANTIC BEACHES INTO NEXT WEEK. THERE WILL BE CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS THE SOUTH FLORIDA COASTAL WATERS THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 93 78 92 / 30 30 30 40 FORT LAUDERDALE 78 91 80 90 / 20 20 20 40 MIAMI 77 92 80 91 / 20 30 20 30 NAPLES 76 93 77 93 / 10 20 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...13/SI LONG TERM....13/SI AVIATION...23/SK
Hazardous weather outlook, Jun 29, 11:00 AM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1100 AM EDT MON JUN 29 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 300300- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1100 AM EDT MON JUN 29 2015 ...ISOLATED STRONG THUNDERSTORMS THIS AFTERNOON, MAINLY NORTHEAST... ...WATERSPOUTS POSSIBLE ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK FOR RIP CURRENTS ATLANTIC BEACHES. THUNDERSTORMS: THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY NORTH OF ALLIGATOR ALLEY. THE PRIMARY THREAT FROM THIS THUNDERSTORMS IS FREQUENT CLOUD TO GROUND LIGHTNING. GUSTY WINDS ARE ALSO POSSIBLE. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS ON ATLANTIC WATERS. WIND: THE STRONGEST THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE WIND GUSTS OF 55 MPH. FLOODING: TORRENTIAL DOWNPOURS MAY LEAD TO LOCALIZED URBAN FLOODING IN PALM BEACH COUNTY. TEMPERATURES: HEAT INDICES WILL EXCEED 100 DEGREES FOR AREAS SOUTH OF ALLIGATOR ALLEY TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST THIS UPCOMING WEEK, ESPECIALLY OVER INTERIOR SOUTH FLORIDA. THERE IS A LESSER CHANCE FOR THUNDERSTORMS LATE THIS WEEK. THE RISK OF RIP CURRENTS MAY INCREASE SLIGHTLY AT THE ATLANTIC BEACHES BY MID-WEEK AS EAST WINDS RETURN TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
In the hours before
Special weather statement, Jun 29, 2:51 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT MON JUN 29 2015
FLZ063-066-291930-
GLADES FL-HENDRY FL-
251 PM EDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR SOUTHWESTERN GLADES AND NORTHWESTERN HENDRY
COUNTIES UNTIL 330 PM EDT...
* AT 251 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MUSE...OR 8 MILES NORTH OF LABELLE...MOVING NORTHEAST AT 15
MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
SMALL HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
LABELLE...PALMDALE...MUSE AND ORTONA.
LAT...LON 2694 8120 2683 8120 2674 8153 2683 8157
2693 8156 2703 8137 2703 8134 2704 8133
2703 8133 2703 8127 2706 8127
TIME...MOT...LOC 1851Z 246DEG 12KT 2687 8147
60Special weather statement, Jun 29, 3:51 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
351 PM EDT MON JUN 29 2015
FLZ063-066-067-292030-
GLADES FL-INLAND PALM BEACH COUNTY FL-HENDRY FL-
351 PM EDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WEST CENTRAL PALM
BEACH...SOUTHERN GLADES AND NORTHEASTERN HENDRY COUNTIES UNTIL 430 PM
EDT...
* AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CLEWISTON...MOVING EAST AT 10 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
CLEWISTON...SOUTH BAY...MOORE HAVEN...LAKE HARBOR AND HARLEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2682 8106 2682 8103 2681 8095 2681 8097
2680 8097 2680 8096 2677 8094 2673 8085
2670 8082 2670 8078 2669 8075 2669 8073
2664 8071 2670 8102 2683 8110 2684 8108
TIME...MOT...LOC 1951Z 255DEG 10KT 2679 8097
60Special weather statement, Jun 29, 4:17 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT MON JUN 29 2015
FLZ067-292100-
INLAND PALM BEACH COUNTY FL-
417 PM EDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTH CENTRAL PALM
BEACH COUNTY UNTIL 500 PM EDT...
* AT 417 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CANAL POINT...MOVING SOUTHEAST AT 10 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
PAHOKEE...CANAL POINT AND FREMD VILLAGE-PADGETT ISLAND.
LAT...LON 2677 8037 2665 8051 2681 8069 2684 8065
2689 8062 2696 8061 2696 8038
TIME...MOT...LOC 2017Z 324DEG 11KT 2689 8065
60Special weather statement, Jun 29, 4:27 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EDT MON JUN 29 2015
FLZ072>074-173-292115-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-METRO BROWARD COUNTY FL-
427 PM EDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND SMALL HAIL FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE
COUNTIES UNTIL 515 PM EDT...
* AT 427 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER UNIVERSITY PARK...OR NEAR KENDALL...MOVING NORTHEAST AT 15
MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
SMALL HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE...
CORAL GABLES...SOUTH MIAMI...MIAMI GARDENS...KENDALL...NORTH
MIAMI...DORAL...NORTH MIAMI BEACH...MIAMI LAKES...COOPER CITY...
HIALEAH GARDENS...OPA-LOCKA...MIAMI SPRINGS...SWEETWATER AND MIAMI
SHORES.
LAT...LON 2582 8018 2564 8039 2574 8050 2602 8039
2609 8026 2586 8017
TIME...MOT...LOC 2027Z 229DEG 13KT 2573 8038
60Special weather statement, Jun 29, 4:48 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
448 PM EDT MON JUN 29 2015
FLZ067-068-071>074-168-172>174-292130-
FAR SOUTH MIAMI-DADE COUNTY FL-COASTAL MIAMI DADE COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
448 PM EDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
EASTERN BROWARD...EASTERN PALM BEACH AND EASTERN MIAMI-DADE COUNTIES
UNTIL 530 PM EDT...
* AT 446 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
NUMEROUS THUNDERSTORMS APPROACHING THE ATLANTIC COAST METRO AREAS
FROM PALM BEACH COUNTY SOUTHWARD TO MIAMI DADE COUNTY . THESE
STORMS WILL MOVE WEST TO EAST ABOUT 20 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...FORT LAUDERDALE...PEMBROKE PINES...HOLLYWOOD...
MIRAMAR...CORAL SPRINGS...WEST PALM BEACH...POMPANO BEACH...
DAVIE...MIAMI BEACH...PLANTATION...SUNRISE...BOCA RATON...DEERFIELD
BEACH...BOYNTON BEACH...DELRAY BEACH...HOMESTEAD...TAMARAC AND
WELLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2583 8012 2584 8012 2567 8015 2574 8023
2561 8031 2553 8017 2556 8024 2556 8026
2552 8017 2557 8030 2538 8031 2540 8030
2552 8018 2549 8018 2534 8025 2523 8048
2696 8041 2697 8009
TIME...MOT...LOC 2046Z 221DEG 21KT 2583 8032
60Special weather statement, Jun 29, 4:58 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
458 PM EDT MON JUN 29 2015
FLZ066>068-168-292200-
INLAND PALM BEACH COUNTY FL-HENDRY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
458 PM EDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
NORTHWESTERN BROWARD...PALM BEACH AND SOUTHEASTERN HENDRY COUNTIES
UNTIL 600 PM EDT...
* AT 458 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
NORTH COUNTY AIRPORT TO 9 MILES SOUTHWEST OF LION COUNTRY SAFARI
PARK TO NEAR ROTENBERGER WILDLIFE REFUGE...AND MOVING NORTHEAST AT
40 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH...
WELLINGTON...JUPITER...PALM BEACH GARDENS...LAKE WORTH...RIVIERA
BEACH...BELLE GLADE...TEQUESTA...HIGHLAND BEACH...JUNO BEACH...
OCEAN RIDGE...GREENACRES...ROYAL PALM BEACH...PALM SPRINGS...NORTH
PALM BEACH...LANTANA AND LAKE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
&&
LAT...LON 2638 8007 2633 8032 2633 8087 2628 8088
2627 8092 2696 8042 2696 8011 2694 8012
2696 8008 2681 8004 2682 8005 2658 8005
2659 8004
TIME...MOT...LOC 2058Z 232DEG 33KT 2695 8031 2664 8050 2634 8077
SIThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:51 PM EDT | Special Weather Statement | MFL | Glades | 39 min |
| Jun 29, 3:48 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 29, 3:51 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Jun 29, 4:07 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 53 min |
| Jun 29, 4:17 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Jun 29, 4:27 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Jun 29, 4:36 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 24 min |
| Jun 29, 4:38 PM EDT | Special Marine Warning | MFL | 37 min | |
| Jun 29, 4:48 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Jun 29, 4:58 PM EDT | Special Weather Statement | MFL | Palm Beach | 62 min |
| Jun 29, 5:03 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 29, 5:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 29, 5:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jun 29, 5:36 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 29, 5:40 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Jun 29, 5:46 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jun 29, 5:47 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 118 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.